# SDR UPS97822492

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Part number: 179894
- Condition: Damaged
- Location: Ptc Actuator
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, ON LANDING ROLLOUT NOTICED SMOKE AND BURNING ODOR IN FLT DECK.  *S/D*  REPLACED PTC ACTUATOR  CANNON PLUG THAT WAS DAMAGED, OPS CHK OK.
